Vol. 5, No. 6, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Pseudo-analytic vectors on pseudo-Kählerian manifold

Shigeo Sasaki and Kentaro Yano

Vol. 5 (1955), No. 6, 987–993
Mathematical Subject Classification
Primary: 53.3X
Milestones
Received: 14 June 1954
Published: 1 December 1955
Authors
Shigeo Sasaki
Kentaro Yano